# SDR ASAA1158966

- Difficulty date: February 3, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 9 hours, 12 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 213A64041
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER START DURING RECALL RECEIVED A ZONE TEMP LIGHT CONTROL CABIN ZONE TEMP RESETS WITH MASTER CAUTION RESET.  ACCOMPLISHED FIM TASK 21 62 TASK 801.  FLT DECK CABIN SENSOR LOGGED ON BOTH PACK ZONE TEMP CONTROLLERS.  FAULTS CLEARED ON RESET.  TESTED EACH 2 MORE TIMES.  NO FAULTS LOGGED.  FOUND FLT DK SENSOR FILTER CLOGGED.  CLEANED FILTER REF MM 21 61 06.  OPS TEST GOOD REF MM 21 61 00.
